# SDR R61A201612120727

- Difficulty date: December 12, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 23,686 hours, 18,692 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CREW REPORTED THAT THE MAIN CABIN DOOR VISUAL LATCH WAS INOPERATIVE.   MAINTENANCE LUBED THE DOOR IAW AMM AND OPS CHECKED GOOD.
